# SDR 97UAL900737

- Difficulty date: September 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N603UA
- Make and model: Boeing 767222
- Aircraft serial: 21864
- Engine: Pwa JT9D7R4D
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 101651303
- Condition: Low Pressure
- Location: Door 2r
- Component: Bfg, 101651303
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 2R SLIDE PRESSURE LOW.  *S/D*  REPLACED EVACUATION SLIDE.
